# SDR ASAA2018051224805

- Difficulty date: May 12, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022143A75
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BAFFLE AND CLIP CRACKED AT STA 500K RBL 25. GROUNDED - YES. REMOVED AND REPLACED BAFFLE AND CLIP IAW BAC DWG 143A7505 REV- DATED 04/01/2014.
